# SDR SWI2024F01096

- Difficulty date: July 6, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 48,338 hours, 41,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE FLOOR SILL HAS 7 SPOTS OF CORROSION ON THE TOP SURFACE. CORROSION FOUND RANGING FROM FS 449.85 TO FS 513.00    (FILED CLOSED)    DURING REPAIR PROCESS EVALUATION DISCOVERED 25 TOTAL AREAS OF CORROSION DAMAGE BETWEEN FS424.00-FS559.00 AND RBL36.00-RBL45.00 AS DESCRIBED IN REO 601R-53-41-3242 REV "A" DATED 2024-07-22.  REPAIRED ALL CORROSION DAMAGE AS PER REO 601R-53-41-3242 REV "A" DATED 2024-07-22.  PERFORMED EDDY CURRENT INSPECTION WITH REFERENCE TO NDTM PART 1 51-20-06 AND PART 6 53-00-096 WITH NO CRACKS FOUND.  COMPLETED CORROSION FINDINGS REPORT.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.
